# SDR SIMA202003098004

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND CENTER OMEGA BEAM SIDEWALL CORRODED BETWEEN FR 58-59.-C/A-REPAIRED CENTER OMEGA BEAM BETWEEN FR 58-59 IAW  EO EM-53MR-1518 PT. B.
